IRUS Total

Special issue: Optimization models and algorithms for data science

File Description SizeFormat 
editorial.pdfAccepted version75.37 kBAdobe PDFView/Open
Title: Special issue: Optimization models and algorithms for data science
Authors: Parpas, P
Ralph, D
Wiesemann, W
Item Type: Journal Article
Issue Date: 12-Dec-2017
Date of Acceptance: 12-Dec-2017
URI: http://hdl.handle.net/10044/1/57423
DOI: https://dx.doi.org/10.1007/s10107-017-1217-5
ISSN: 0025-5610
Publisher: Springer Verlag
Start Page: 1
End Page: 3
Journal / Book Title: Mathematical Programming
Volume: 167
Issue: 1
Copyright Statement: © Springer-Verlag GmbH Germany, part of Springer Nature and Mathematical Optimization Society 2017. The final publication is available at Springer via https://link.springer.com/article/10.1007%2Fs10107-017-1217-5
Sponsor/Funder: Engineering & Physical Science Research Council (E
Funder's Grant Number: EP/M028240/1
Keywords: Science & Technology
Physical Sciences
Computer Science, Software Engineering
Operations Research & Management Science
Mathematics, Applied
Computer Science
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
0802 Computation Theory And Mathematics
Operations Research
Publication Status: Published
Appears in Collections:Imperial College Business School
Faculty of Engineering